# SDR CA090315001

- Difficulty date: March 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,766 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Resonator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ROUTINE INSP, IT WAS FOUND THAT THE RT CABIN RESONATOR STRUCTURE WAS CORRODED AT THE INNER ATTACHMENT FLANGE TO THE POINT THAT BUCKLING OF THE OUTER ATTACHMENT PLATE HAD OCCURED. THE ASSY WAS REMOVED FROM THE ACFT. IT WAS FOUND THAT THE OUTER ATTACHMENT PLATE HAD SUFFERED EXTENSIVE CORROSION DAMAGE BUT HAD NOT PHYSICALLY FAILED NOR WAS ANY CORROSION DAMAGE DISCOVERED ON THE MATING STRUCTURE.
